Alert archive / Tennessee / Flash Flood Warnings in 2020
Flash Flood Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 5, 2020, 6:32 PM CST for 8 counties in Tennessee. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2020, 6:32 PM CST (00:32 UTC)
- Expired
- Feb 6, 2020, 12:30 AM CST
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Jackson County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, White County, TN
The radar
The Knoxville radar (KMRX), 132 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 7:30 PM CST | FLASH FLOOD | 6 Sw Livingston, TN | MAN WAS RESCUED ON HARDYS CHAPEL RD AFTER DRIVING OFF ROAD INTO WATER. |
| Feb 5, 7:37 PM CST | FLASH FLOOD | Jamestown, TN | NUMEROUS ROAD CLOSURES ACROSS THE COUNTY. |
| Feb 5, 7:41 PM CST | FLASH FLOOD | 5 W Livingston, TN | NUMEROUS ROAD CLOSURES ACROSS MAINLY THE WESTERN HALF OF THE COUNTY. |
| Feb 5, 8:11 PM CST | FLASH FLOOD | Cookeville, TN | NUMEROUS ROADS ACROSS THE COUNTY ARE FLOODED. |
| Feb 5, 10:30 PM CST | FLASH FLOOD | 9 S Byrdstown, TN | EASTPORT MARINA HEAVILY DAMAGED BY FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
321
WGUS54 KOHX 060032
FFWOHX
TNC035-041-049-087-133-137-141-185-060330-
/O.NEW.KOHX.FF.W.0002.200206T0032Z-200206T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
632 PM CST Wed Feb 5 2020
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Overton County in Middle Tennessee...
Pickett County in Middle Tennessee...
Northwestern Cumberland County in Middle Tennessee...
Northern De Kalb County in Middle Tennessee...
Southeastern Jackson County in Middle Tennessee...
Northern White County in Middle Tennessee...
Putnam County in Middle Tennessee...
Fentress County in Middle Tennessee...
* Until 930 PM CST.
* At 629 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across parts of the warned area. Additional storms wee
approaching from the southwest. Much of the area is saturated from
heavy rainfall earlier today.
Flash flooding is expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Cookeville, Livingston, Jamestown, Byrdstown, Algood, Monterey,
Baxter, Center Hill Lake, and Pickett State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3637 8470 3637 8473 3635 8473 3635 8474
3633 8474 3632 8479 3630 8480 3628 8488
3624 8488 3621 8491 3615 8491 3615 8489
3600 8510 3600 8598 3662 8511 3660 8479
3650 8472 3643 8469 3641 8466 3640 8466
FLASH FLOOD...RADAR INDICATED
$$
131 follow-up statement
407
WGUS54 KOHX 060320
FFWOHX
TNC035-041-049-087-133-137-141-185-060630-
/O.EXT.KOHX.FF.W.0002.000000T0000Z-200206T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
920 PM CST Wed Feb 5 2020
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Overton County in Middle Tennessee...
Pickett County in Middle Tennessee...
Northwestern Cumberland County in Middle Tennessee...
Northern De Kalb County in Middle Tennessee...
Southeastern Jackson County in Middle Tennessee...
Northern White County in Middle Tennessee...
Putnam County in Middle Tennessee...
Fentress County in Middle Tennessee...
* Until 1230 AM CST.
* At 919 PM CST, Doppler radar and law enforcement indicated
thunderstorms producing heavy rain across the warned area. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Cookeville, Livingston, Jamestown, Byrdstown, Algood, Monterey,
Baxter, Allardt, Dowelltown, Liberty, Grimsley, Hamptons
Crossroads, Bakers Crossroads, Burgess Falls State Park, Rickman,
Pall Mall, Center Hill Lake, Clarkrange, Crawford and Pickett State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3637 8470 3637 8473 3635 8473 3635 8474
3633 8474 3632 8479 3630 8480 3628 8488
3624 8488 3621 8491 3615 8491 3615 8489
3600 8510 3600 8598 3662 8511 3660 8479
3650 8472 3643 8469 3641 8466 3640 8466
FLASH FLOOD...RADAR INDICATED
$$
BarnwellWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 5:49 PM CST, 43 minutes earlier.
Area forecast discussion, Feb 5, 5:49 PM CST, 43 minutes before
Area Forecast Discussion National Weather Service Nashville TN 549 PM CST Wed Feb 5 2020 .UPDATE... FOR MESOSCALE DISCUSSION... && .MESOSCALE DISCUSSION... Latest laps data shows a helicity spike across ne MS into far southwestern middle TN around 23Z. Instability parameters drop off noticeably to the north which is along and north of the boundary. However, some elevated instability resides north of the boundary with occasional lightning strikes as far north as I-40. Otw, storm history thus far only includes a few wind reports in northeastern MS. Current Tor watch in good shape with the strongest activity just no exiting Wayne co. && .PREV DISCUSSION.../ISSUED / A weather-filled afternoon is ongoing across Middle TN. On and off showers from this morning are still the case across most of the area, but as the warm front (currently draped approx west to east across southern Middle TN) lifts northward, heavier showers and a few thunderstorms have started moving in from the south. As this warm front inches northward over the next several hours, multiple upper level waves are expected to traverse along it. The first one should continue to lift some instability into our southern counties and combined with 55-60 kts of bulk shear, will open the door for a couple of storms with damaging wind gusts near the Alabama state line late this afternoon/early this evening. The second will be later tonight and with the reduction of instability, it should only be a proficient rainmaker. Another 1-3 inches is possible tonight and first thing tomorrow morning in the areas that currently have a Flood Watch posted. This additional rainfall is likely to create localized flooding issues, but more so, rises on area rivers, streams and creeks overnight and lasting into the day tomorrow. As with any flooding scenario, please don't take it lightly. Is it May 2010-type flooding? No, but it doesn't need to be that bad to make someone's day horrible. If you live in a flood prone area, please review your safety plan now and be prepared to move to higher ground quickly, if need be. By this time tomorrow, the cold front associated with this system should be moving through the mid-state, dropping temperatures fairly rapidly. What stinks is that we may very well have plenty of precip left over as the air gets cold enough for wintry stuff. A changeover from rain to a mix of rain and snow, to potentially all snow is in the works for Thursday night. I do have some very light accumulations in the forecast for the typical areas with this type of set-up -- along the KY/TN state line and on the Cumberland Plateau. Models have close to an inch in several places I've mentioned, but with warm, wet grounds, I don't see that much snow accumulating. A dusting to a quarter inch is more likely in the areas I mentioned, with close to an inch in a few spots on the Plateau by Friday morning. As we close in on this time frame, we'll analyze further for the potential of any winter headlines that may be necessary. If that isn't enough, temperatures aren't expected to warm up enough before another clipper moves through the region Friday Night and Saturday morning. Light snow will be possible yet again, but we'll have to see about any accumulations. The sun might actually return on Sunday. Yes, I said it. The orb might finally make its return. But -- as quickly as Monday, yet another weather system will be on our doorstep, kicking off the start of another unsettled pattern and quite a bit more rainfall for the start of next week. && .AVIATION... 00Z TAF DISCUSSION. Stationary frontal boundary currently draped from sw-ne across the mid state. Latest sfc analysis places a surface low near Tupelo MS. This feature will ride northeastward overnight and bring an increasing threat of heavy rainfall. Additionally, thunderstorm activity will also be possible along and to the southeast of the sfc low track. Rainfall will be heavy at times across southern middle TN and the central and southern Plateau. Therefore, the CSV area could experience some tstm activity with the potential for higher wind gusts. Further northwest across the remaining taf sites, these areas will be to the northwest of the low track. Thus, tstm activity is less likely. However, some heavier rainfall will still be possible for the BNA and MQY areas. Otw, look for cloudiness and shower activity to persist through the day on Thursday. Beyond the 24 hr taf period, look for the potential for some snowfall on Thursday night. && .PRELIMINARY POINT TEMPS/POPS... Nashville 46 48 33 41 34 / 90 40 40 10 20 Clarksville 40 42 31 40 32 / 80 30 40 10 20 Crossville 57 60 31 37 28 / 100 80 60 20 20 Columbia 47 49 32 43 34 / 90 50 40 10 20 Lawrenceburg 50 50 33 43 34 / 90 70 40 10 20 Waverly 41 43 30 42 33 / 90 30 40 10 20 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday morning for Bedford-Cannon-Clay- Coffee-Cumberland-Davidson-De Kalb-Fentress-Giles-Grundy-Jackson- Lawrence-Lewis-Macon-Marshall-Maury-Overton-Pickett-Putnam- Robertson-Rutherford-Smith-Sumner-Trousdale-Van Buren-Warren- Wayne-White-Williamson-Wilson. && DISCUSSION......21 AVIATION........21
Hazardous weather outlook, Feb 5, 10:54 AM CST, 7 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 1054 AM CST Wed Feb 5 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-061700- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1054 AM CST Wed Feb 5 2020 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...This Afternoon and Tonight. A Flood Watch is in effect for portions of Middle Tennessee through Noon Thursday. Moderate to heavy rain will continue this afternoon into tomorrow morning, with an additional 1 to 3 inches of rain expected. Localized flooding of roads, low lying areas, and rivers and streams is possible. Strong to severe storms will be possible between 2 and 9 pm CST for areas of Middle TN south of I-40. A few storms may contain winds of 50-60 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Light rain may mix with light snow Thursday night into early Friday morning. A dusting of snow is possible on elevated surfaces in the Upper Cumberland and on the Cumberland Plateau, but no accumulation is expected elsewhere. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for this afternoon and evening across southern and eastern Middle Tennessee due to the potential for flooding and a few severe storms. 27
In the hours before
Local storm report, Feb 5, 6:04 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
604 PM CST WED FEB 05 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG 7 WSW LAWRENCEBURG 35.22N 87.46W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
POWER LINES DOWN NEAR WATERLOO ROAD AT HH LANE
&&
EVENT NUMBER OHX2000052
JBLocal storm report, Feb 5, 6:07 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
607 PM CST WED FEB 05 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND GST LAWRENCEBURG 35.25N 87.34W
02/05/2020 M61 MPH LAWRENCE TN EMERGENCY MNGR
REPORTED AT LAWRENCE COUNTY EOC. SUSTAINED WINDS ABOVE
50 MPH AS WELL.
&&
EVENT NUMBER OHX2000053
JBLocal storm report, Feb 5, 6:19 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
619 PM CST WED FEB 05 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 1 SW LAWRENCEBURG 35.24N 87.35W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
TWO TREES ON HOUSE AT WEST POINT RD AND WATERLOO RD.
&&
EVENT NUMBER OHX2000054
21Local storm report, Feb 5, 6:24 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 PM CST WED FEB 05 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
INJURIES WITH A BUILDING DAMAGED AT OLD HWY 64 JUST
EAST OF LAWRENCEBURG
&&
EVENT NUMBER OHX2000055
21Local storm report, Feb 5, 6:25 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
625 PM CST WED FEB 05 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
ROOF BLOWN OFF A HOUSE AT GLEN SPRINGS RD ON THE WEST
SIDE OF LAWRENCEBURG.
&&
EVENT NUMBER OHX2000056
21Local storm report, Feb 5, 6:27 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
627 PM CST WED FEB 05 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
ROOF DAMAGE TO THE LAWRENCEBURG PUBLIC LIBRARY ON EAST
GAINES STREET.
&&
EVENT NUMBER OHX2000057
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:07 PM CST | Areal Flood Advisory | OHX | Bedford, Davidson, Marshall, Maury, Rutherford, Williamson and 1 more | 6 hr |
| Feb 5, 6:26 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 34 min |
| Feb 5, 6:34 PM CST | Tornado Warning | OHX | Bedford, Marshall | 26 min |
| Feb 5, 6:43 PM CST | Special Weather Statement | OHX | Bedford, Cannon, Rutherford | 47 min |
| Feb 5, 6:48 PM CST | Tornado Warning | OHX | Bedford, Coffee, Rutherford | 15 min |
| Feb 5, 6:49 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 4 more | 3 hr |
| Feb 5, 6:59 PM CST | River Flood Advisory | OHX | Davidson | 19 days |
| Feb 5, 7:01 PM CST | Special Weather Statement | OHX | Coffee, Grundy, Warren | 44 min |
| Feb 5, 7:04 PM CST | Areal Flood Advisory | OHX | Clay, DeKalb, Jackson, Overton, Pickett, Putnam and 1 more | 116 min |
| Feb 5, 7:20 PM CST | Special Weather Statement | OHX | Cannon, DeKalb, Van Buren, Warren, White | 40 min |
| Feb 5, 7:32 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Van Buren, Warren, White | 43 min |
| Feb 5, 7:34 PM CST | Flash Flood Warning | OHX | Cumberland, DeKalb, Van Buren, Warren, White | 4 hr |
| Feb 5, 7:37 PM CST | Flash Flood Warning | OHX | Clay, DeKalb, Jackson, Macon, Overton, Pickett and 2 more | 4 hr |
| Feb 5, 8:01 PM CST | Flash Flood Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Warren, Wilson | 3 hr |
| Feb 5, 8:11 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 34 min |
| Feb 5, 8:15 PM CST | Areal Flood Advisory | OHX | Giles, Lawrence, Lewis, Marshall, Maury, Perry and 1 more | 3 hr |
| Feb 5, 8:25 PM CST | River Flood Advisory | OHX | Grundy | 25 hr |
| Feb 5, 8:36 PM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 5, 9:45 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more | 3 hr |
| Feb 5, 9:56 PM CST | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury, Wayne | 3 hr |
| Feb 5, 9:59 PM CST | River Flood Advisory | OHX | Bedford | 13 hr |
| Feb 5, 11:34 PM CST | River Flood Advisory | OHX | Lawrence | 5 hr |
| Feb 6, 1:25 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Marshall and 1 more | 3 hr |
| Feb 6, 1:29 AM CST | Areal Flood Advisory | OHX | Cannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 4 more | 3 hr |
| Feb 6, 1:39 AM CST | River Flood Advisory | OHX | Giles | 13 hr |
| Feb 6, 1:51 AM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 58 hr |
| Feb 6, 2:44 AM CST | River Flood Advisory | OHX | Giles | 13 hr |
| Feb 6, 4:26 AM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Giles, Grundy, Lawrence, Marshall and 2 more | 9 hr |
| Feb 6, 4:30 AM CST | Areal Flood Advisory | OHX | Cannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more | 9 hr |
| Feb 6, 5:00 AM CST | River Flood Warning | OHX | Lawrence | 10 hr |
| Feb 6, 5:45 AM CST | River Flood Advisory | OHX | Maury | 8 hr |
| Feb 6, 6:01 AM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 10 hr |
| Feb 6, 7:15 AM CST | River Flood Advisory | OHX | Hickman | 7 hr |
| Feb 6, 8:53 AM CST | River Flood Advisory | OHX | Davidson | 15 days |
| Feb 6, 8:56 AM CST | River Flood Advisory | OHX | Bedford, Marshall | 19 hr |
| Feb 6, 10:31 AM CST | River Flood Advisory | OHX | Williamson | 18 hr |
| Feb 6, 10:37 AM CST | River Flood Advisory | OHX | Perry, Wayne | 18 hr |
| Feb 6, 10:54 AM CST | River Flood Advisory | OHX | Marshall | 12 hr |
| Feb 6, 11:24 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 28 hr |
| Feb 6, 1:28 PM CST | River Flood Advisory | OHX | Williamson | 22 hr |
| Feb 6, 1:29 PM CST | Areal Flood Advisory | OHX | Cannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more | 3 hr |
| Feb 6, 1:38 PM CST | River Flood Warning | OHX | Maury | 42 hr |
| Feb 6, 1:43 PM CST | River Flood Warning | OHX | Hickman | 3 days |
| Feb 6, 2:17 PM CST | River Flood Warning | OHX | Giles | 10 hr |
| Feb 6, 2:25 PM CST | Winter Weather Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 24 more | 22 hr |
| Feb 6, 3:01 PM CST | River Flood Advisory | OHX | Lawrence | 6 hr |
| Feb 6, 3:35 PM CST | River Flood Warning | OHX | Giles | 44 hr |
| Feb 6, 3:45 PM CST | River Flood Advisory | OHX | Davidson | 52 hr |
| Feb 6, 3:49 PM CST | River Flood Warning | OHX | Perry | 40 hr |
| Feb 6, 3:58 PM CST | River Flood Warning | OHX | Decatur, Hardin, Perry, Wayne | 20 days |
Nearby
Flash Flood Warnings in Tennessee, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.